RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 2019, Volume 161, Pages 3–64 (Mi into433)  

This article is cited in 1 scientific paper (total in 1 paper)

Representing exponential systems in spaces of analytical functions

K. P. Isaevab

a Institute of Mathematics with Computing Centre — Subdivision of the Ufa Federal Research Centre of the Russian Academy of Sciences, Ufa
b Bashkir State University, Ufa

Abstract: This paper is devoted to representing exponential systems in various subspaces of the space $H(D)$ of functions that are analytical in a bounded convex domain $D$. We consider two kinds of such subspaces: uniformly weighted spaces $H(D,\varphi)$ and spaces of the type of Carleman classes $H(D,\mathcal M)$.

Keywords: analytical function, entire function, exponential series, sufficient set

Funding Agency Grant Number
Russian Foundation for Basic Research 18-01-00095_a
This work was supported by the Russian Foundation for Basic Research (project No. 18-01-00095-a).


Full text: PDF file (690 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.5
MSC: 30B50, 30H05, 30D15, 42A38, 46E10

Citation: K. P. Isaev, “Representing exponential systems in spaces of analytical functions”, Complex Analysis. Entire Functions and Their Applications, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 161, VINITI, Moscow, 2019, 3–64

Citation in format AMSBIB
\Bibitem{Isa19}
\by K.~P.~Isaev
\paper Representing exponential systems in spaces of analytical functions
\inbook Complex Analysis. Entire Functions and Their Applications
\serial Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz.
\yr 2019
\vol 161
\pages 3--64
\publ VINITI
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/into433}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3975490}


Linking options:
  • http://mi.mathnet.ru/eng/into433
  • http://mi.mathnet.ru/eng/into/v161/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. P. Isaev, K. V. Trunov, R. S. Yulmukhametov, “Predstavlenie ryadami eksponent funktsii v normirovannykh podprostranstvakh $A^\infty (D)$”, Kompleksnyi analiz. Matematicheskaya fizika, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 162, VINITI RAN, M., 2019, 42–56  mathnet  mathscinet
  • Itogi Nauki i Tekhniki. Seriya "Sovremennaya Matematika i ee Prilozheniya. Tematicheskie Obzory" Itogi Nauki i Tekhniki. Seriya "Sovremennaya Matematika i ee Prilozheniya. Tematicheskie Obzory"
    Number of views:
    This page:102
    Full text:32
    References:19
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021